Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2016, Article ID 6126545, 9 pages
http://dx.doi.org/10.1155/2016/6126545
Research Article

Impulsive Control Strategy for a Nonautonomous Food-Chain System with Multiple Delays

Institute of Modeling and Algorithm, School of Science, Southwest University of Science and Technology, Mianyang 621010, China

Received 26 January 2016; Revised 8 October 2016; Accepted 19 October 2016

Academic Editor: Petko Petkov

Copyright © 2016 Baodan Tian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A nonautonomous food-chain system with Holling II functional response is studied, in which multiple delays of digestion are also considered. By applying techniques in differential inequalities, comparison theorem in ordinary differential equations, impulsive differential equations, and functional differential equations, some effective control strategies are obtained for the permanence of the system. Furthermore, effects of some important coefficients and delays on the permanence of the system are intuitively and clearly shown by series of numerical examples.